# SDR 2023F00052

- Difficulty date: December 10, 2022
- Submitted: February 10, 2023
- Operation: General aviation
- Aircraft: N588TN
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5109
- Aircraft time: 6,689 hours, 1,904 cycles
- Engine: Rroyce BR700710C411
- Engine time: 6,491 hours, 1,857 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1159HL5009715DC1
- Part serial: NSN
- Condition: Leaking
- Location: Zone 600
- Part time: 6,689 hours, 1,904 cycles
- Component: Hydraulic Syste, Gulstm, NA
- Component part number: UKN
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A HYDRAULIC CAS MESSAGE WHILE IN FLIGHT. AIRCRAFT DIVERTED TO THE NEAREST AIRPORT. INSPECTION BY MAINTENANCE REVEALED A HYDRAULIC LINE TO HAVE SEPARATED AT PERMASWAGED AREA ON T-FITTING ABOVE FWD RH SIDE OF MLG TORQUE BOX.
